# SDR HNAA9792651

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8102
- Aircraft serial: 114
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Case
- Condition: Cracked
- Location: Trubine Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBSEQUENT INVESTIGATION AT PWA HAS REVEALED THAT THE CRACKING OF THE TURBINE SUPPORT CASE OUTER SKIRT WAS DUE TO MULTI-ORIGIN LOW CYCLE FATIGUE ALONG THE WELD HEAT AFFECTED ZONE.  THE MODIFIED MICRO-STRUCTURE OBSERVED IN THE WELD HEAT AFFECTED ZONE CLOSE TO THE FRACTURE SURFACE WAS A CONTRIBUTING FACTOR AND MAY HAVE BEEN CAUSED BY HEAT TREATMENT OR ENGINE OPERATION.  REFERENCE HNAA9792609.  (M)
